Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 194, NWS Tulsa, OK

May 28, 2015Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 28, 2015, 10:18 AM CDT for Latimer County, LeFlore County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 10:18 AM CDT (15:18 UTC)
Expired
May 28, 2015, 11:00 AM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 41 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WUUS54 KTSA 281518
SVRTSA
OKC077-079-281600-
/O.NEW.KTSA.SV.W.0194.150528T1518Z-150528T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1018 AM CDT THU MAY 28 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  CENTRAL LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 1100 AM CDT

* AT 1017 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
  FANSHAWE...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...FANSHAWE...LAKE WISTER
  STATE PARK...HODGEN...WISTER...HEAVENER...HOWE...HEAVENER RUNESTONE
  STATE PARK...POTEAU...SHADY POINT...PANAMA AND CAMERON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3526 9453 3489 9446 3476 9489 3499 9504
TIME...MOT...LOC 1519Z 231DEG 33KT 3489 9487

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
928 
WWUS54 KTSA 281525
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1025 AM CDT THU MAY 28 2015

OKC077-281536-
/O.CAN.KTSA.SV.W.0194.000000T0000Z-150528T1600Z/
LATIMER OK-
1025 AM CDT THU MAY 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3502 9492 3526 9453 3489 9446 3479 9480
TIME...MOT...LOC 1526Z 231DEG 33KT 3490 9480

$$

OKC079-281600-
/O.CON.KTSA.SV.W.0194.000000T0000Z-150528T1600Z/
LE FLORE OK-
1025 AM CDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LE
FLORE COUNTY UNTIL 1100 AM CDT...

AT 1022 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF LAKE WISTER STATE PARK...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...LAKE WISTER STATE PARK...
  HODGEN...WISTER...HEAVENER...HOWE...HEAVENER RUNESTONE STATE
  PARK...POTEAU...SHADY POINT...PANAMA AND CAMERON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3502 9492 3526 9453 3489 9446 3479 9480
TIME...MOT...LOC 1526Z 231DEG 33KT 3490 9480

HAIL...0.75IN
WIND...60MPH

$$
034 
WWUS54 KTSA 281539
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 AM CDT THU MAY 28 2015

OKC079-281600-
/O.CON.KTSA.SV.W.0194.000000T0000Z-150528T1600Z/
LE FLORE OK-
1039 AM CDT THU MAY 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN LE
FLORE COUNTY UNTIL 1100 AM CDT...

AT 1038 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MCCURTAIN TO WISTER TO 9 MILES NORTHEAST OF MUSE...AND
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...HOWE...HEAVENER...POTEAU...
  HEAVENER RUNESTONE STATE PARK...SHADY POINT AND CAMERON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3480 9478 3503 9488 3526 9453 3489 9446
TIME...MOT...LOC 1540Z 231DEG 33KT 3514 9489 3499 9469
          3478 9465

HAIL...0.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:48 AM CDT, 3 hours 30 minutes earlier.

Area forecast discussion, May 28, 6:48 AM CDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
648 AM CDT THU MAY 28 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MCS CROSSING TAF AREA THIS MORNING OK TAF SITES...AND LATE
MORNING EARLY AFTERNOON AR TAF SITES. LIKELY NON-THUNDERSTORM
VFR PERIOD FOR AT LEAST SEVERAL HOURS AFTER MCS PASSAGE...THEN
MORE THUNDERSTORMS TONIGHT WITH LOWERS CIGS AND VIS.

&&

.PREV DISCUSSION... /ISSUED 311 AM CDT THU MAY 28 2015/

DISCUSSION...
FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN OKLAHOMA THROUGH
SATURDAY NIGHT GIVEN THE POTENTIAL FOR MULTIPLE ROUNDS OF HEAVY
RAINFALL INTO THE WEEKEND. LATEST RADAR TRENDS/HRRR SUGGEST
DEVELOPING MCS OVER WESTERN/NORTH-CENTRAL OKLAHOMA WILL MOVE EAST
INTO THE AREA THIS MORNING. SURFACE BASED INSTABILITY IS MARGINAL
THIS FAR EAST AND STORMS MAY BEGIN TO WEAKEN AS ACTIVITY MOVES
INTO EASTERN OKLAHOMA.

TIMING OF MCS/MCV FEATURES WILL REMAIN A CHALLENGE OVER THE NEXT
COUPLE OF DAYS WITH UNCERTAINTIES REGARDING PRECIPITATION
COVERAGE. HOWEVER...GIVEN THE CURRENT HYDROLOGIC SITUATION/LOW
FLASH FLOOD GUIDANCE/HIGH PW VALUES...DO EXPECTED LOCALIZED FLASH
FLOODING WILL LIKELY DEVELOP AT SOME POINT IN THE WATCH AREA. AS
UPPER WAVE...CURRENTLY MOVING OVER SOUTHERN AZ...SHIFTS EAST INTO
THE SOUTHERN PLAINS...THUNDERSTORMS WILL LIKELY BECOME MORE
WIDESPREAD FRIDAY INTO FRIDAY NIGHT. COLD FRONT WILL MOVE THROUGH
THE AREA DURING THE DAY SATURDAY WITH THE HEAVY RAINFALL THREAT
ENDING SATURDAY NIGHT.

KEPT LOW PRECIPITATION CHANCES OVER SOUTHEAST OKLAHOMA/NORTHWEST
ARKANSAS INTO EARLY PART OF NEXT WEEK AS MODELS TRY TO DEVELOP CUT
OFF LOW OVER THE LOWER MISSISSIPPI RIVER VALLEY. PRECIPITATION
AMOUNTS SHOULD REMAIN FAIRLY LOW...ALLOWING REGION A MUCH NEEDED
DRYING OUT PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   83  68  81  65 /  80  50  60  70
FSM   83  67  82  66 /  40  30  60  50
MLC   82  67  80  67 /  70  50  60  70
BVO   80  67  81  64 /  80  50  60  70
FYV   80  64  79  63 /  40  30  60  60
BYV   80  66  80  64 /  40  30  60  60
MKO   82  66  81  65 /  60  50  60  70
MIO   81  67  80  63 /  50  40  60  70
F10   82  67  81  66 /  80  50  60  70
HHW   84  68  80  65 /  60  50  60  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...NONE.
&&

SHORT TERM...18
LONG TERM....18
AVIATION...21
Hazardous weather outlook, May 28, 5:16 AM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
516 AM CDT THU MAY 28 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
516 AM CDT THU MAY 28 2015

...FLOOD POTENTIAL NEXT SEVERAL DAYS...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

FLASH FLOOD.
	RISK...LIMITED TO ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

HEAVY RAIN.
	RISK...LIMITED TO ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS MORNING.

DISCUSSION...
AN MCS OVER SOUTH AND CENTRAL OKLAHOMA EARLY THIS MORNING WILL
SWEEP THROUGH EASTERN OKLAHOMA DURING THE MORNING HOURS AND...
THROUGH NORTHWEST ARKANSAS LATE MORNING  AND  EARLY AFTERNOON.
STRONG TO A FEW MARGINALLY SEVERE STORMS CAN BE EXPECTED WITH
THAT LINE OF STORMS. THE ATMOSPHERE WILL LIKELY STABILIZE FOR
A TIME AFTER THE FIRST LINE OF STORMS PASSES..THEN NEW STORMS
WILL LIKELY FORM NEAR  RESIDUAL BOUNDARIES  BY LATE AFTERNOON
WITH MORE STORMS OVERNIGHT. ONCE AGAIN...STRONG TO MARGINALLY
SEVERE STORMS CAN BE ANTICIPATED OVERNIGHT.

OF PARTICULAR CONCERN WILL BE THE FLOOD POTENTIAL GIVEN SOGGY
SOILS PROMOTING RAPID RUNOFF AND RISK OF REPEAT THUNDERSTORMS
OVER THE SAME AREA.  AN INCH OF OF RAIN IN 30 MINUTES..OR TWO
INCHES IN TWO HOURS  WILL BE ENOUGH  TO INITIATE FLOODING FOR
MOST LOCATIONS IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
MORE THUNDERSTORMS ARE EXPECTED FRIDAY  AND  FRIDAY NIGHT INTO
SATURDAY. AN UPPER WAVE COUPLED WITH AN APPROACHING COLD FRONT
WILL CONTINUE A THREAT OF THUNDERSTORMS FRIDAY. THE COLD FRONT
WILL MOVE THROUGH FRIDAY NIGHT AND EARLY SATURDAY. THUNDERSTORMS
DURING THAT PERIOD ARE LIKELY TO BE SOMEWHAT STRONGER THAN TODAY.

THE CONTINUED RISK OF MODERATE TO HEAVY RAINFALL FROM STORMS HAS
PROMPTED A FLOOD WATCH THROUGH SATURDAY NIGHT. OVERALL..FLOODING
WILL BE THE PRIMARY THREAT FROM THUNDERSTORMS WITH HAIL AND WIND
SECONDARY THREATS.

CHANCES FOR THUNDERSTORMS...ALTHOUGH CONTINUED INTO NEXT WEEK...
WILL BE SMALL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 28, 8:37 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 AM CDT THU MAY 28 2015

OKZ053-281400-
CHOCTAW OK-
837 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN CHOCTAW

AT 837 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 36 MILES NORTHWEST OF BOSWELL TO 10 MILES WEST OF
BOSWELL TO 24 MILES SOUTHWEST OF BOSWELL...MOVING EAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
BOSWELL AND UNGER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO
AROUND 40 MPH.

LAT...LON 3387 9584 3391 9589 3392 9592 3394 9594
      3412 9594 3415 9596 3415 9598 3416 9598
      3416 9578 3415 9576 3404 9574 3386 9578
TIME...MOT...LOC 1337Z 271DEG 29KT 3447 9617 3406 9602
          3380 9616
Special weather statement, May 28, 8:50 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 AM CDT THU MAY 28 2015

OKZ060-061-066-067-070-071-281415-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
850 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE...ROGERS...TULSA AND WAGONER

AT 848 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF COLLINSVILLE TO 4 MILES WEST OF
STIDHAM...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...CLAREMORE...BROKEN
ARROW...CATOOSA...PORTER...STONEBLUFF...REDBIRD...COWETA ...
EUFAULA...CHECOTAH...HASKELL...LAKE EUFAULA STATE PARK...TULSA
INTERNATIONAL AIRPORT AND JENKS RIVERSIDE AIRPORT.

A LARGE PORTION OF MCINTOSH...NORTHWESTERN MUSKOGEE...EASTERN
OKMULGEE...ROGERS...TULSA AND WAGONER COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 915 AM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO 40
MPH AND HEAVY RAIN.

LAT...LON 3533 9536 3518 9590 3637 9600 3643 9590
      3642 9582 3646 9582 3660 9553
TIME...MOT...LOC 1348Z 242DEG 18KT 3641 9592 3536 9576
Special weather statement, May 28, 9:02 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
902 AM CDT THU MAY 28 2015

OKZ049-053-071-073>075-281430-
CHOCTAW OK-HASKELL OK-LATIMER OK-MCINTOSH OK-PITTSBURG OK-PUSHMATAHA
OK-
902 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CHOCTAW...WESTERN HASKELL...SOUTHERN MCINTOSH...EASTERN
     PITTSBURG...PUSHMATAHA AND LATIMER

AT 859 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF ARROWHEAD STATE PARK TO 10 MILES
SOUTH OF BOSWELL...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS
INCLUDE...STIGLER...WILBURTON...YANUSH...HUGO...ORD...FROGVILLE...
BOSWELL...HARTSHORNE...HAILEYVILLE...ANTLERS...CLAYTON...RATTAN...
SARDIS...HUGO LAKE STATE PARK...ARROWHEAD STATE PARK...ROBBERS CAVE
STATE PARK...CLAYTON LAKE STATE PARK AND RAYMOND GARY STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO 40
MPH...ALONG WITH HEAVY RAIN.

LAT...LON 3388 9555 3393 9559 3388 9569 3387 9584
      3394 9594 3413 9595 3416 9594 3417 9578
      3450 9579 3451 9568 3459 9568 3459 9584
      3524 9568 3528 9532 3526 9524 3540 9502
      3394 9518 3395 9522 3387 9529
TIME...MOT...LOC 1359Z 265DEG 31KT 3522 9555 3389 9587
Special weather statement, May 28, 9:15 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
915 AM CDT THU MAY 28 2015

OKZ060-061-066-067-070-071-281500-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-ROGERS OK-TULSA OK-WAGONER OK-
915 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE...ROGERS...TULSA AND WAGONER

AT 913 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF COLLINSVILLE TO 5 MILES SOUTHWEST OF
EUFAULA...MOVING EAST AT 5 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS
INCLUDE...TULSA...CLAREMORE...BIXBY...JENKS...OWASSO...COLLINSVILLE.
.. BROKEN ARROW...COWETA...HASKELL...LAKE EUFAULA STATE PARK AND
TULSA INTERNATIONAL AIRPORT.

THESE STORMS WILL BE CAPABLE OF PRODUCING SCATTERED WIND GUSTS TO 40
MPH...AND VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO WATER ON THE
ROADWAYS THAT COULD CAUSE HYDROPLANING.

LAT...LON 3533 9534 3516 9598 3637 9598 3657 9549
TIME...MOT...LOC 1413Z 283DEG 6KT 3637 9580 3525 9564
Special weather statement, May 28, 9:42 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 AM CDT THU MAY 28 2015

OKZ049-053-075-076-281515-
CHOCTAW OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
942 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN CHOCTAW...SOUTHWESTERN LE FLORE...EASTERN PUSHMATAHA AND
     SOUTHERN LATIMER

AT 941 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF YANUSH TO CORINNE TO 5 MILES
SOUTH OF FALLON...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...YANUSH...BENGAL...ORD...
FROGVILLE...SAWYER...FORT TOWSON...SWINK...SOBOL...HUSKEY...FALLON...
WHITESBORO...TALIHINA...SUMMERFIELD...CLAYTON...CORINNE...CLOUDY...
SNOW...NASHOBA...HONOBIA...TUSKAHOMA...KIAMICHI...ALBION...OLETA...
SARDIS...HUGO LAKE STATE PARK...CLAYTON LAKE STATE PARK...RAYMOND
GARY STATE PARK AND TALIMENA STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO NEAR 50
MPH...ALONG WITH VERY HEAVY RAIN. MOTORISTS SHOULD BE ALERT TO
PONDING OF WATER ON THE ROADS.

LAT...LON 3387 9551 3418 9537 3476 9550 3493 9482
      3450 9481 3450 9504 3424 9504 3423 9514
      3394 9515 3393 9517 3395 9522 3389 9525
      3387 9529 3388 9533 3387 9534 3386 9542
TIME...MOT...LOC 1441Z 264DEG 31KT 3475 9538 3419 9525
          3393 9538
Special weather statement, May 28, 10:05 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 AM CDT THU MAY 28 2015

OKZ049-074>076-281600-
HASKELL OK-LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
1005 AM CDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN HASKELL...LE FLORE...NORTHEASTERN PUSHMATAHA AND
     EASTERN LATIMER

AT 1005 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF LEQUIRE TO 3 MILES WEST OF
TALIMENA STATE PARK TO 9 MILES WEST OF HONOBIA...MOVING EAST AT 30
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
MCCURTAIN...LEQUIRE...BENGAL...RED OAK...POTEAU...OCTAVIA...BIG
CEDAR...MUSE...WHITESBORO...TALIHINA...HODGEN...SUMMERFIELD...
HEAVENER...FANSHAWE...HOWE...WISTER...SHADY POINT...CAMERON...
MILTON...PANAMA...BOKOSHE...SPIRO...SCULLYVILLE...HONOBIA...TALIMENA
STATE PARK...LAKE WISTER STATE PARK AND HEAVENER RUNESTONE STATE
PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.

LAT...LON 3478 9509 3512 9517 3529 9454 3487 9445
      3450 9446 3450 9509
TIME...MOT...LOC 1505Z 270DEG 24KT 3505 9505 3478 9497
          3453 9506

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:20 PM CDTAreal Flood WarningTSAAdair, Cherokee, Choctaw, Craig, Delaware, Haskell and 14 more48 hr
May 28, 2:23 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more59 hr
May 28, 2:27 AM CDTAreal Flood AdvisoryTSAOsage2 hr
May 28, 7:33 AM CDTSpecial Weather StatementTSACreek27 min
May 28, 7:39 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg, Pushmataha2 hr
May 28, 7:58 AM CDTSpecial Weather StatementTSAPawnee32 min
May 28, 8:26 AM CDTSpecial Weather StatementTSAPittsburg34 min
May 28, 8:37 AM CDTSpecial Weather StatementTSAChoctaw23 min
May 28, 8:50 AM CDTSpecial Weather StatementTSAMcIntosh, Rogers, Tulsa, Wagoner25 min
May 28, 8:53 AM CDTFlash Flood WarningTSALatimer, McIntosh, Pittsburg4 hr
May 28, 9:02 AM CDTSpecial Weather StatementTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha28 min
May 28, 9:15 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner45 min
May 28, 9:16 AM CDTAreal Flood AdvisoryTSACraig, McIntosh, Mayes, Muskogee, Nowata, Okmulgee and 4 more119 min
May 28, 9:38 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more82 min
May 28, 9:42 AM CDTSpecial Weather StatementTSAPushmataha33 min
May 28, 9:52 AM CDTFlash Flood WarningTSAChoctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more6 hr
May 28, 10:00 AM CDTFlash Flood WarningTSACherokee, McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa and 1 more4 hr
May 28, 10:05 AM CDTSpecial Weather StatementTSALeFlore55 min
May 28, 10:35 AM CDTFlash Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 5 more6 hr
May 28, 11:30 AM CDTSpecial Weather StatementTSASequoyah30 min
May 28, 12:00 PM CDTFlash Flood WarningTSAAdair, Cherokee4 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.